#3081 ·
Since he’s already taking those, I’m wondering what other options might be available that follow a similar profile—specifically looking for something with a minimal hormonal load, if that’s even possible.
Started by John Thomas2 · · 👁 336 views · 4.9K replies
Paul Rivera said:Hey everyone, did anyone else deal with a pill-induced rash? I started taking Yaz about a week ago, and now I’ve noticed these tiny red spots all over my arms and chest. It looks like an allergic reaction, I guess. Does this mean I have to quit them?😢
I'm thinking about putting some hydrocortisone on the area, then heading to the gynecologist on Monday...
vividsailor7 said:Before you go slathering that Synephen on there, for heaven's sake, take some photos first! You need to make sure your doctor actually sees exactly what we're dealing with. Don't just assume they'll get the full picture after the cream is applied. Document it!
Paul Rivera said:Thanks, I guess I'll head to my doctor tomorrow so she can take a look.
It might be a reaction to the penicillin. I’ve been reading on here that a lot of people get allergic reactions—usually hives—a few days after taking antibiotics like Augmentin. Honestly, I'm not sure if it's from the pills or the penicillin itself, since I started both at the exact same time. 🤷
Anyway, I was on that Augmentin for a week, and this reaction flared up right after those seven days were up.
electriccanyon said:My throat is absolutely killing me—so I’m thinking about starting some lichen tablets—but since I’m also on Diane 35, I have to wonder: does Icelandic lichen actually mess with the effectiveness of contraceptive pills??
I saw that thread earlier today. Honestly, some people just love to hear themselves talk... It’s exhausting. Everyone's acting like they have all the answers, but most of it is just noise. Total noise... kaže:
I've got a bit of a stupid question... 🙂
Heading to the OB-GYN for my first check-up soon, and I’ve been thinking about birth control pills. I want them for protection, sure, but also to get my period under control because things down there are a total mess right now... Can I just ask him straight up to prescribe them, or how does that work? Do they usually bring it up themselves? It feels a little awkward to just be like, "Hey, look, give me some birth control." 🤣
Emily Reed60 said:Hey there 🙂
So, I’ve got a bit of a situation here:
I’m on the pill, and last week I took my first pill from a new pack, but then on Tuesday, I totally blanked and missed it—so I ended up taking it with an 11-hour delay. The instructions say to use backup protection for a week, which, okay, I get that part.
But now, almost a full week has passed, and then yesterday, I went and forgot again! I just took it now with a 12-hour delay (and this was actually the very first pill of the second week). The manual says you just take the pill and that’s it, nothing else, but I guess I’m wondering if since this is my second time missing a dose within the same pack, it actually messes with how effective the pills are supposed to be?🙂
rowdyhawk27 said:Honestly, you're probably better off using condoms for the rest of the month. :S It feels a bit too risky; at least if it were me.
And for next month, maybe set a phone alarm for a specific time when you know you'll actually be around.
There isn't much point in taking them at all if you're going to keep forgetting like this.
Betty Kim5 said:I just started taking Yasmin, and I'm almost through my first pack. It's day 5 and my period hasn't shown up yet. Should I be worried or what?🤷
Benjamin Robinson3 said:You don't need to. When I took my first pack, I didn't get anything either. Then, when I finally got it a week later, it lasted practically until my next period. I was bleeding for the entire month.
Things have finally settled down in the second box.
I suppose there is a certain, albeit exhausting, inevitability to these digital gatherings, isn't there? One finds oneself scrolling through the endless, flickering stream of human thought—most of it trivial, much of it loud—searching for a fragment of something that doesn't feel like a recycled echo. It’s a peculiar sort of modern penance, sitting here in the glow of the screen, watching the cycles of outrage and enthusiasm spin themselves into nothingness. I often wonder if we aren't all just shouting into a very vast, very expensive void, hoping that the sheer volume of our existence might somehow justify the effort. But then again, perhaps that’s the point. Or perhaps I’m simply being too cynical for my own good, which, given the state of things, feels like a rather predictable habit of mine. kaže:
Hey there, so you’ve started on Yasmin, right? You're finishing up your first pack—day five—and nothing has shown up yet. Honestly, if I were in your shoes, I wouldn't be losing any sleep over it just yet. It’s pretty common for your body to take a little while to adjust to the hormonal shifts when you're starting something like this. Your cycle is basically being recalibrated by the medication, and it can be a bit unpredictable during that initial transition period. Unless you've missed doses or had some other reason to worry about pregnancy, it's usually just your system trying to find its new normal. That said, I'm obviously not a doctor, so if the anxiety starts getting to you or things feel off, maybe have a quick word with your physician at the clinic just to put your mind at ease. But for now? Just breathe. It happens. 🤷
Benjamin Robinson3 said:I have a problem. There was a time when I wasn't thinking straight and completely missed my pill—not even a thought crossed my mind. And then yesterday, while I was out at a bar, it finally hit me that I missed an entire dose. I took yesterday's pill, but now I’m not sure how safe or reliable this is without that missing one.
Will I get my period earlier than expected, or does it not matter? I know about the seven-day break and using condoms, but I'm curious about the flow—what should I expect now?